Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 215, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 17, 2007, 8:29 PM CDT for Haskell County, McIntosh County, Pittsburg County, Oklahoma. It was in force for 41 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 17, 2007, 8:29 PM CDT (01:29 UTC)
- Expired
- Oct 17, 2007, 9:10 PM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Haskell County, OK, McIntosh County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 92 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 17, 8:30 PM CDT | TSTM WND GST 65 | 4 Wnw Eufaula, OK | |
| Oct 17, 8:30 PM CDT | TSTM WND GST 70 | Stidham, OK | |
| Oct 17, 8:35 PM CDT | TSTM WND GST 90 | 4 Wnw Eufaula, OK | |
| Oct 17, 8:36 PM CDT | TSTM WND GST 70 | Eufaula, OK | AT EMERGENCY MANAGEMENT OFFICE |
| Oct 17, 8:40 PM CDT | TSTM WND DMG | 5 N Enterprise, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 17, 2:25 PM CDT | Tornado Watch | SPC | 8 hr |
| Oct 17, 4:31 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3303 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 180128
SVRTSA
OKC061-091-121-180230-
/O.NEW.KTSA.SV.W.0215.071018T0129Z-071018T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
829 PM CDT WED OCT 17 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 930 PM CDT
* AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR INDIANOLA...MOVING NORTHEAST
AT 45 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CANADIAN...
VIVIAN...STIDHAM...EUFAULA...ENTERPRISE...CHECOTAH AND
RENTIESVILLE.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3543 9535 3542 9534 3517 9535 3505 9589
3519 9591 3555 9564 3556 9535
TIME...MOT...LOC 0129Z 225DEG 43KT 3521 9573
$$3 follow-up statements
000
WWUS54 KTSA 180140
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
840 PM CDT WED OCT 17 2007
OKC061-091-121-180230-
/O.CON.KTSA.SV.W.0215.000000T0000Z-071018T0230Z/
MCINTOSH OK-HASKELL OK-PITTSBURG OK-
840 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN PITTSBURG...WESTERN HASKELL AND EASTERN MCINTOSH
COUNTIES...
AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR VIVIAN...
MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ENTERPRISE...
ONAPA...CHECOTAH AND RENTIESVILLE.
65 TO 70 MPH WINDS HAVE BEEN REPORTED IN THE EUFAULA AREA WITH
THIS STORM.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
LAT...LON 3543 9535 3542 9534 3517 9535 3509 9581
3555 9564 3556 9535
TIME...MOT...LOC 0140Z 225DEG 43KT 3530 9562
$$000
WWUS54 KTSA 180151
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
852 PM CDT WED OCT 17 2007
OKC061-091-121-180230-
/O.CON.KTSA.SV.W.0215.000000T0000Z-071018T0230Z/
MCINTOSH OK-HASKELL OK-PITTSBURG OK-
852 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN PITTSBURG...WESTERN HASKELL AND EASTERN MCINTOSH
COUNTIES...
AT 848 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR ONAPA...
MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RENTIESVILLE.
LAT...LON 3537 9534 3534 9535 3532 9534 3528 9535
3523 9565 3539 9559 3555 9550 3556 9535
TIME...MOT...LOC 0152Z 227DEG 47KT 3542 9544
$$000
WWUS54 KTSA 180210
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
909 PM CDT WED OCT 17 2007
OKC061-091-121-180219-
/O.CAN.KTSA.SV.W.0215.000000T0000Z-071018T0230Z/
MCINTOSH OK-HASKELL OK-PITTSBURG OK-
909 PM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PITTSBURG...
WESTERN HASKELL AND EASTERN MCINTOSH COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3537 9534 3534 9535 3532 9534 3528 9535
3523 9565 3539 9559 3555 9550 3556 9535
TIME...MOT...LOC 0209Z 227DEG 47KT 3557 9524
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 8:24 PM CDT, 5 minutes earlier.
Area forecast discussion, Oct 17, 8:24 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 824 PM CDT WED OCT 17 2007 .DISCUSSION... NOTE: THERE WILL BE A SERIES OF UPDATES NEXT COUPLE OF HOURS CLEARING PORTIONS OF THE WATCH FROM WEST TO EAST AS DRIER AIR SURGES INTO THE AREA. CURRENT CONVECTIVE LINE ACTIVE FROM NOWATA-MAYES-WAGONER AND EASTERN MOST OKMULGEE-MCINTOSH-PITTSBURG COUNTY. GW && .PRELIMINARY POINT TEMPS/POPS... TUL 61 77 52 78 / 80 20 10 0 FSM 63 83 50 78 / 90 0 10 0 MLC 58 83 48 82 / 70 0 0 0 BVO 57 73 48 78 / 80 20 10 0 FYV 62 74 48 71 / 90 10 10 0 BYV 63 76 49 71 / 90 10 10 0 MKO 59 80 50 78 / 80 10 10 0 MIO 60 72 50 75 / 80 20 10 0 F10 58 80 50 79 / 70 10 10 0 HHW 60 85 51 83 / 60 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....21
Hazardous weather outlook, Oct 17, 7:08 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 708 PM CDT WED OCT 17 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 708 PM CDT WED OCT 17 2007 ...TORNADIC THREAT CONTINUES OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... SCATTERED SUPERCELL THUNDERSTORMS ARE ONGOING ACROSS EASTERN OKLAHOMA THIS EVENING...AND THESE STORMS ARE EXPECTED TO CONTINUE EASTWARD AS THE DRYLINE SURGES WITH THE PASSING UPPER STORM SYSTEM. CONDITIONS REMAIN VERY FAVORABLE FOR TORNADIC POTENTIAL WITHIN THESE SUPERCELLS...AND THIS FAVORABLE ENVIRONMENT WILL PERSIST THROUGH THE EVENING HOURS. IN ADDITION TO THE TORNADIC POTENTIAL...GOLFBALL SIZE HAIL AND WINDS TO 80 MPH WILL BE POSSIBLE WITH THESE STORMS. THE THREAT WILL DECREASE FROM WEST TO EAST LATER TONIGHT AS THE DRYLINE CONTINUES EASTWARD. ISOLATED FLASH FLOODING WILL ALSO BE POSSIBLE AS THE STORMS WILL PRODUCE A BRIEF PERIOD OF VERY HEAVY RAINS... ESPECIALLY WHERE HEAVIER RAINS HAVE ALREADY FALLEN TODAY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... THE ONGOING STORMS HAVE THE POTENTIAL TO PRODUCE SIGNIFICANT SEVERE WEATHER. ACTIVATION OF THE REGIONAL SKYWARN NETWORK IS UNDERWAY. LOCAL SPOTTER GROUPS SHOULD BE ACTIVE NEAR ANY OF THE STORMS. EMERGENCY MANAGERS SHOULD READY FOR NOT ONLY SPOTTER OPERATIONS BUT ALSO POTENTIAL IMPACT RECOVERY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...HIGH WIND POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... THE MAIN UPPER SYSTEM WILL CLEAR THE AREA BY THURSDAY...WITH PLEASANT WEATHER EXPECTED FOR MOST OF THE WEEKEND. THE NEXT UPPER SYSTEM SHOULD MOVE INTO THE CENTRAL AND SOUTHERN PLAINS SUNDAY NIGHT...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH MONDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Oct 17, 7:32 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
732 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND GST 2 N TULSA 36.16N 95.92W
10/17/2007 M63 MPH TULSA OK ASOS
MEASURED AT TULSA INTERNATIONAL AIRPORT ASOS.
&&
JDSLocal storm report, Oct 17, 7:40 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM TSTM WND GST 4 SSW TULSA 36.08N 95.95W
10/17/2007 E60.00 MPH TULSA OK PUBLIC
0734 PM HAIL OWASSO 36.27N 95.85W
10/17/2007 E1.00 INCH TULSA OK TRAINED SPOTTER
NUMEROUS POWER LINE FLASHES
0735 PM HAIL 3 S OWASSO 36.23N 95.85W
10/17/2007 E0.75 INCH TULSA OK AMATEUR RADIO
&&
SAALocal storm report, Oct 17, 7:54 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
754 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM TSTM WND DMG 3 E OWASSO 36.27N 95.80W
10/17/2007 ROGERS OK NWS EMPLOYEE
5 INCH DIAMETER TREE LIMBS DOWNED BY WIND
0736 PM TSTM WND DMG COWETA 35.95N 95.65W
10/17/2007 WAGONER OK LAW ENFORCEMENT
POWER LINES BLOWN DOWN
0740 PM HAIL 4 NE OWASSO 36.31N 95.80W
10/17/2007 E1.50 INCH ROGERS OK AMATEUR RADIO
0744 PM HAIL PRESTON 35.71N 95.99W
10/17/2007 E0.75 INCH OKMULGEE OK EMERGENCY MNGR
0752 PM HAIL 1 W CLAREMORE 36.31N 95.63W
10/17/2007 E0.88 INCH ROGERS OK AMATEUR RADIO
DIME TO NICKEL HAIL
&&
SAASpecial weather statement, Oct 17, 8:11 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
811 PM CDT WED OCT 17 2007
ARZ020-029-180200-
FRANKLIN AR-SEBASTIAN AR-
811 PM CDT WED OCT 17 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
EASTERN SEBASTIAN AND SOUTHERN FRANKLIN
AT 811 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WASHBURN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MILLTOWN...ALIX...OZARK...
CHARLESTON...BRANCH...PETER PENDER...MEG...DENNING...CECIL...ALTUS...
MOUNTAIN TOP...WIEDERKEHR VILLAGE...WASHBURN AND FORT CHAFFEE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3539 9369 3537 9371 3538 9378 3530 9381
3530 9389 3521 9392 3523 9400 3514 9403
3513 9413 3521 9422 3566 9370
TIME...MOT...LOC 0111Z 226DEG 41KT 3521 9406Local storm report, Oct 17, 8:14 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM TSTM WND DMG TULSA 36.13N 95.92W
10/17/2007 TULSA OK AMATEUR RADIO
WIND COLLAPSED TENT AT OKTOBERFEST...LATER
INFORMATION...38 TO 40 INJURED IN THE AREA.
0730 PM TSTM WND DMG OWASSO 36.27N 95.85W
10/17/2007 TULSA OK AMATEUR RADIO
TREES DAMAGED...OUTBUILDINGS DAMAGED AND STREET SIGNS
BLOWN DOWN. DAMAGE FROM 2ND AND BIRCH TOWARD THE
NORTHEAST.
0800 PM TSTM WND GST 3 SSE INOLA 36.11N 95.49W
10/17/2007 M61.00 MPH ROGERS OK MESONET
0803 PM TSTM WND GST 2 S COWETA 35.92N 95.65W
10/17/2007 E60.00 MPH WAGONER OK TRAINED SPOTTER
&&
SAALocal storm report, Oct 17, 8:20 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM NON-TSTM WND DMG OOLOGAH 36.45N 95.71W
10/17/2007 ROGERS OK EMERGENCY MNGR
6 OR 7 MOBILE HOMES DAMAGED OR DESTROYED. NO INJURIES
REPORTED AT THIS TIME.
0810 PM TSTM WND GST 2 ENE COPAN 36.91N 95.89W
10/17/2007 M59.00 MPH WASHINGTON OK MESONET
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 7:02 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 73 min |
| Oct 17, 7:23 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 67 min |
| Oct 17, 7:25 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 65 min |
| Oct 17, 7:29 PM CDT | Tornado Warning | TSA | Nowata, Washington | 61 min |
| Oct 17, 7:47 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes | 58 min |
| Oct 17, 8:06 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Rogers | 39 min |
| Oct 17, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 80 min |
| Oct 17, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 56 min |
| Oct 17, 8:31 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 59 min |
| Oct 17, 8:46 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 59 min |
| Oct 17, 9:10 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 55 min |
| Oct 17, 9:16 PM CDT | Tornado Warning | TSA | Cherokee | 29 min |
| Oct 17, 10:01 PM CDT | Special Weather Statement | TSA | Sequoyah | 44 min |
| Oct 17, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 47 min |
| Oct 17, 10:31 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.